# SDR TWAA0000608

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AN INCORRECT REPAIR ON FUSELAGE FRAME AT STA 980, BETWEEN LONGERON 14L AND 16L.  CUT OLDER SECTION OF FORMER RING BETWEEN STA 10 AND 11, AND INSTALLED NEW RING PN 9958238-7.  INSTALLED SPLICE FABRICATED FROM 0.063, 7075-0 HEAT TREAT TO T6 PER SRM 53-05, FIG 32, SHEET 2 AND 3.
